IGB

Connexion

(Article of periodic en Anglais - 1991)

Document title

Properties of maximum likelihood estimates of gravity model parameters

Authors(s) and Affiliation(s)

SEN A. ; MATUSZEWSKI Z. ;

Abstract

The AA. give a very simple formula for obtaining covariance matrices of gravity model parameter estimates. They investigate bias and robustness of parameter estimates, as well as the convergence of the procedure given for obtaining these estimates

Source

Article of periodic

published at : Journal of regional science / ISSN 0022-4146

Editor : Regional Science Research Institute, Amherst, MA - ETATS-UNIS (1958)

Millesime : 1991, vol. 31, no4 [pp. 469-486]

Bibliographic references : 13 réf.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1992.
Refdoc record number (ud4) : 6554719 : Permanent link - XML version
Powered by Pxxo